| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: betablocker-lorpressor-side effects?
Re: betablocker-lorpressor-side effects?
[ Back to Messages
Posted by Barry
on September 21, 2000 at 07:16:01:
In Reply to: Re: betablocker-lorpressor-side effects? posted by Karen Russo on May 02, 2000 at 21:07:28:
: : Hi, I am on 100 mg. daily of lorpessor for pac's, and borderline blod pressure. I have been experiencing sore ness in my veins on the top of my hands, and alot of muscle twitching, and more headaches than usual, I am also on xanax, has anyone experiencied any strange symptoms from the betablocker or xanax? Thanks for a reply
: The only side effect that I had from Lopressor was intensely vivid dreams. They were bad.
I am on betablocker and find exercising is more difficult that is that I become more sob easily
Any comments ?
All times are GMT -7. The time now is 07:41 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!